Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 907121, 11 pages
http://dx.doi.org/10.1155/2009/907121
Research Article

Functional Equations Related to Inner Product Spaces

1Department of Mathematics, Hanyang University, Seoul 133-791, South Korea
2National Institute for Mathematical Sciences, Daejeon 305-340, South Korea
3Department of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, Ardabil 51664, Iran

Received 23 March 2009; Accepted 25 May 2009

Academic Editor: John Rassias

Copyright © 2009 Choonkil Park et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, Problems in Modern Mathematics, John Wiley & Sons, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Th. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Găvruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Skof, “Proprietà locali e approssimazione di operatori,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Google Scholar
  7. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der UniversitHamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. M. Rassias, “On the stability of the Euler-Lagrange functional equation,” Chinese Journal of Mathematics, vol. 20, no. 2, pp. 185–190, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Găvruta, “On the Hyers-Ulam-Rassias stability of the quadratic mappings,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, pp. 415–428, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at MathSciNet
  12. Th. M. Rassias, “New characterizations of inner product spaces,” Bulletin des Sciences Mathétiques, vol. 108, no. 1, pp. 95–99, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. S. Moslehian and F. Zhang, “An operator equality involving a continuous field of operators and its norm inequalities,” Linear Algebra and Its Applications, vol. 429, no. 8-9, pp. 2159–2167, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. S. Moslehian, K. Nikodem, and D. Popa, “Asymptotic aspect of the quadratic functional equation in multi-normed spaces,” Journal of Mathematical Analysis and Applications, vol. 355, no. 2, pp. 717–724, 2009. View at Publisher · View at Google Scholar
  15. B. Bouikhalene and E. Elqorachi, “Ulam-Găvruta-Rassias stability of the Pexider functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 27–39, 2007. View at Google Scholar · View at MathSciNet
  16. P. Găvruta, “An answer to a question of John M. Rassias concerning the stability of Cauchy equation,” in Advances in Equations and Inequalities, Hardronic Mathical Series, pp. 67–71, Hadronic Press, Palm Harbor, Fla, USA, 1999. View at Google Scholar
  17. P. Găvruta, M. Hossu, D. Popescu, and C. Căprău, “On the stability of mappings and an answer to a problem of Th. M. Rassias,” Annales Math!tiques Blaise Pascal, vol. 2, no. 2, pp. 55–60, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. K.-W. Jun, H.-M. Kim, and J. M. Rassias, “Extended Hyers-Ulam stability for Cauchy-Jensen mappings,” Journal of Difference Equations and Applications, vol. 13, no. 12, pp. 1139–1153, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. K.-W. Jun and J. Roh, “On the stability of Cauchy additive mappings,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 15, no. 3, pp. 391–402, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. Kobal and P. Semrl, “Generalized Cauchy functional equation and characterizations of inner product spaces,” Aequationes Mathematicae, vol. 43, no. 2-3, pp. 183–190, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y.-S. Lee and S.-Y. Chung, “Stability of an Euler-Lagrange-Rassias equation in the spaces of generalized functions,” Applied Mathematics Letters of Rapid Publication, vol. 21, no. 7, pp. 694–700, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. P. Nakmahachalasint, “On the generalized Ulam-Găvruta-Rassias stability of mixed-type linear and Euler-Lagrange-Rassias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C.-G. Park, “Stability of an Euler-Lagrange-Rassias type additive mapping,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 101–111, 2007. View at Google Scholar · View at MathSciNet
  24. A. Pietrzyk, “Stability of the Euler-Lagrange-Rassias functional equation,” Demonstratio Mathematica, vol. 39, no. 3, pp. 523–530, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. C.-G. Park and J. M. Rassias, “Hyers-Ulam stability of an Euler-Lagrange type additive mapping,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 112–125, 2007. View at Google Scholar · View at MathSciNet
  26. K. Ravi, M. Arunkumar, and J. M. Rassias, “Ulam stability for the orthogonally general Euler-Lagrange type functional equation,” International Journal of Mathematics and Statistics, vol. 3, no. A08, pp. 36–46, 2008. View at Google Scholar · View at MathSciNet
  27. K. Ravi and M. Arunkumar, “On the Ulam-Găvruta-Rassias stability of the orthogonally Euler-Lagrange type functional equation,” International Journal of Applied Mathematics & Statistics, vol. 7, pp. 143–156, 2007. View at Google Scholar · View at MathSciNet
  28. C. Park, J. Lee, and D. Shin, “Quadratic mappings associated with inner product spaces,” preprint.